# SDR ASAA0310434

- Difficulty date: May 12, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 6941209801
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND NR 2 ENGINE FAIRING LONGERON AT NACELLE STATION 99.25 HAS A HOLE. REPLACED LONGERON PER SRM.  (M)
